# SDR SWI2024F01051

- Difficulty date: August 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rib
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG GEAR WELL WS48.30 BATT RIB CAP FORWARD ATTACH ANGLE IS CRACKED (MARKED) (C-CHECK RO 10/26/2024) (FILED OPEN)REMOVED AND REPLACED LH MLG GEAR WELL WS48.30 BATT RIB CAP FORWARD ATTACH ANGLE CRJ 200 SRM 51-42-20,  DWG# 601R10212 REV A, DWG# 600-10204 REV -M AND REF CRJ 200 SRM 51-42-21. SEE CONTINUATION FOR DETAILS. COMPLIED WITH SKY CARD 51-900-1003-SKY
